Research Article
PDF EndNote BibTex RIS Cite

An Improved Chen-Ricci Inequality

Year 2009, Volume 2, Issue 2, 39 - 45, 30.10.2009

Abstract


References

  • [1] Borrelli, V., Chen, B.-Y. and Morvan, J.-M., Une caractérisation gómètrique de la sphère de Whitney, C. R. Acad. Sci. Paris S´er. I Math. 321 (1995), 1485–1490.
  • [2] Castro, I. and Urbano, F., Lagrangian surfaces in the complex Euclidean plane with conformal Maslov form, Tˆohoku Math. J. 45 (1993), 656–582.
  • [3] Castro, I. and Urbano, F., Twistor holomorphic Lagrangian surface in the complex projective and hyperbolic planes, Ann. Global Anal. Geom. 13 (1995), 59–67.
  • [4] Chen, B.-Y., Jacobi’s elliptic functions and Lagrangian immersions, Proc. Royal Soc. Edin- burgh, 126 (1996), 687–704.
  • [5] Chen, B.-Y., Interaction of Legendre curves and Lagrangian submanifolds, Isreal J. Math. 99 (1997), 69-108.
  • [6] Chen, B.-Y., Relations between Ricci curvature and shape operator for submanifolds with arbitrary codimensions, Glasgow Math. J. 41 (1999), 33-41.
  • [7] Chen, B.-Y., Riemannian submanifolds, Handbook of Riemannian Submanifolds, (Edited by F. Dillen and L. Verstraelen), Elsevier, Holland, volume 1 (2000), 187–418.
  • [8] Chen, B.-Y. and Ogiue, K., Two theorems on Kaehler manifolds, Michigan Math. J. 21 (1974), 225–229.
  • [9] Chen, B.-Y. and Vrancken, L., Lagrangian submanifolds satisfying a basic inequality, Math. Proc. Cambridge Phil. Soc. 120 (1996), 291–307.
  • [10] Liu, Ximin, On Ricci curvature of totally real submanifolds in a quaternion projective space, Arch Math. (Brno), 38 (2002), 297-305.
  • [11] Oprea, T., On a geometric inequality, arXiv:math.DG/0511088v1 3 Nov 2005.
  • [12] Tripathi, M. M., Chen-Ricci inequalities for submanifolds of contact metric manifolds, J. Ad. Math. Studies 1 (2008), 111–134.
  • [13] K. Yano and M. Kon, Structures on manifolds, Series in Pure Mathematics, 3. World Scientific Publishing Co., Singapore, 1984.

Year 2009, Volume 2, Issue 2, 39 - 45, 30.10.2009

Abstract

References

  • [1] Borrelli, V., Chen, B.-Y. and Morvan, J.-M., Une caractérisation gómètrique de la sphère de Whitney, C. R. Acad. Sci. Paris S´er. I Math. 321 (1995), 1485–1490.
  • [2] Castro, I. and Urbano, F., Lagrangian surfaces in the complex Euclidean plane with conformal Maslov form, Tˆohoku Math. J. 45 (1993), 656–582.
  • [3] Castro, I. and Urbano, F., Twistor holomorphic Lagrangian surface in the complex projective and hyperbolic planes, Ann. Global Anal. Geom. 13 (1995), 59–67.
  • [4] Chen, B.-Y., Jacobi’s elliptic functions and Lagrangian immersions, Proc. Royal Soc. Edin- burgh, 126 (1996), 687–704.
  • [5] Chen, B.-Y., Interaction of Legendre curves and Lagrangian submanifolds, Isreal J. Math. 99 (1997), 69-108.
  • [6] Chen, B.-Y., Relations between Ricci curvature and shape operator for submanifolds with arbitrary codimensions, Glasgow Math. J. 41 (1999), 33-41.
  • [7] Chen, B.-Y., Riemannian submanifolds, Handbook of Riemannian Submanifolds, (Edited by F. Dillen and L. Verstraelen), Elsevier, Holland, volume 1 (2000), 187–418.
  • [8] Chen, B.-Y. and Ogiue, K., Two theorems on Kaehler manifolds, Michigan Math. J. 21 (1974), 225–229.
  • [9] Chen, B.-Y. and Vrancken, L., Lagrangian submanifolds satisfying a basic inequality, Math. Proc. Cambridge Phil. Soc. 120 (1996), 291–307.
  • [10] Liu, Ximin, On Ricci curvature of totally real submanifolds in a quaternion projective space, Arch Math. (Brno), 38 (2002), 297-305.
  • [11] Oprea, T., On a geometric inequality, arXiv:math.DG/0511088v1 3 Nov 2005.
  • [12] Tripathi, M. M., Chen-Ricci inequalities for submanifolds of contact metric manifolds, J. Ad. Math. Studies 1 (2008), 111–134.
  • [13] K. Yano and M. Kon, Structures on manifolds, Series in Pure Mathematics, 3. World Scientific Publishing Co., Singapore, 1984.

Details

Primary Language English
Journal Section Research Article
Authors

Shangrong DENG This is me

Publication Date October 30, 2009
Published in Issue Year 2009, Volume 2, Issue 2

Cite

Bibtex @research article { iejg598993, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2009}, volume = {2}, number = {2}, pages = {39 - 45}, title = {An Improved Chen-Ricci Inequality}, key = {cite}, author = {Deng, Shangrong} }
APA Deng, S. (2009). An Improved Chen-Ricci Inequality . International Electronic Journal of Geometry , 2 (2) , 39-45 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/47444/598993
MLA Deng, S. "An Improved Chen-Ricci Inequality" . International Electronic Journal of Geometry 2 (2009 ): 39-45 <https://dergipark.org.tr/en/pub/iejg/issue/47444/598993>
Chicago Deng, S. "An Improved Chen-Ricci Inequality". International Electronic Journal of Geometry 2 (2009 ): 39-45
RIS TY - JOUR T1 - An Improved Chen-Ricci Inequality AU - ShangrongDeng Y1 - 2009 PY - 2009 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 39 EP - 45 VL - 2 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry An Improved Chen-Ricci Inequality %A Shangrong Deng %T An Improved Chen-Ricci Inequality %D 2009 %J International Electronic Journal of Geometry %P -1307-5624 %V 2 %N 2 %R %U
ISNAD Deng, Shangrong . "An Improved Chen-Ricci Inequality". International Electronic Journal of Geometry 2 / 2 (October 2009): 39-45 .
AMA Deng S. An Improved Chen-Ricci Inequality. Int. Electron. J. Geom.. 2009; 2(2): 39-45.
Vancouver Deng S. An Improved Chen-Ricci Inequality. International Electronic Journal of Geometry. 2009; 2(2): 39-45.
IEEE S. Deng , "An Improved Chen-Ricci Inequality", International Electronic Journal of Geometry, vol. 2, no. 2, pp. 39-45, Oct. 2009